# SDR CA020528012

- Difficulty date: May 13, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 95-B55
- Aircraft time: 16,433 hours
- Engine: Cont IO470L
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 358150163
- Condition: Broken
- Location: Mlg Door
- Component: Door, Beech, 3581505516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION THE AFT MLG DOOR,  HINGE WAS FOUND BROKEN,  INSPECTION OF THE HINGES REVEALED THAT AN UNDETECTED CRACK HAD BEEN THERE FOR SOME TIME PRIOR TO FAILURE.  AN INSPECTION OF THE RETRACTION SYSTEM DID NOT REVEAL ANY CAUSE OF THE CRACKING AND SUBSEQUENT FAILURE.  THE HINGE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
